# SDR CA031114002

- Difficulty date: November 4, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932110
- Part serial: 01213H4689
- Condition: Cracked
- Location: Cockpit
- Part time: 20,077 hours, 18,592 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CA031114004(CAN) THE RT WINDSHIELD CRACKED AFTER TAKE OFF.  THE WINDSHIELD WAS A PRE SERVICE BULLETIN.  THE WINDSHIELD WAS REPLACED AND A/C IS BACK IN SERVICE.
